# SDR IPXA2023051893263

- Difficulty date: May 18, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,072 hours, 13,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAF/O COVER FOX EMERGENCY EXT ROPE WILL NTO STAY IN PLACEINSTALLED F/O ROPE COVER, REF AMM 25-61-13 OPS CHECK GOOD
